RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zhitomirskii, Ya I

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:187
Abstract pages:2929
Full texts:1104
References:92

http://www.mathnet.ru/eng/person23194
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190706

Publications in Math-Net.Ru
1983
1. Ya. I. Zhitomirskii, “The Cauchy problem for systems of parabolic equations with deviating argument”, Differ. Uravn., 19:4 (1983),  621–628  mathnet  mathscinet
1982
2. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for systems of linear partial differential equations that are functional with respect to a parameter”, Differ. Uravn., 18:6 (1982),  1000–1005  mathnet  mathscinet  zmath
1981
3. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for linear loaded differential equations. II. Well-posedness”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 10,  3–9  mathnet  mathscinet  zmath
4. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for linear loaded differential equations. I. Uniqueness”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 9,  5–12  mathnet  mathscinet  zmath
1979
5. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for a certain class of loaded equations”, Uspekhi Mat. Nauk, 34:1(205) (1979),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 219–220
1976
6. Ya. I. Zhitomirskii, “The asymptotic behavior of the solutions of systems of linear differential equations in expanding domains”, Differ. Uravn., 12:8 (1976),  1427–1433  mathnet  mathscinet  zmath
1975
7. V. M. Borok, Ya. I. Zhitomirskii, “A certain method for the study of the uniqueness of the solution of boundary value problems in infinite cylindrical domains”, Uspekhi Mat. Nauk, 30:6(186) (1975),  159–160  mathnet  mathscinet  zmath
1974
8. S. N. Bolkovoy, Ya. I. Zhitomirskii, “The Cauchy problem for evolution functional equations”, Differ. Uravn., 10:11 (1974),  2021–2028  mathnet  mathscinet  zmath
1971
9. V. M. Borok, Ya. I. Zhitomirskii, “On the Cauchy problem for linear partial differential equations with linearly transformed argument”, Dokl. Akad. Nauk SSSR, 200:3 (1971),  515–518  mathnet  mathscinet  zmath
1969
10. Ya. I. Zhitomirskii, “On differential operators of infinite order in spaces of type $S$”, Mat. Sb. (N.S.), 80(122):3(11) (1969),  405–416  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:3 (1969), 379–388
1967
11. Ya. I. Zhitomirskii, “Classes of uniqueness of solution of the Cauchy problem for linear equations with rapidly growing coefficients”, Dokl. Akad. Nauk SSSR, 173:1 (1967),  26–29  mathnet  mathscinet  zmath
12. Ya. I. Zhitomirskii, “Classes of uniqueness of solution of the Cauchy problem”, Dokl. Akad. Nauk SSSR, 172:6 (1967),  1258–1261  mathnet  mathscinet  zmath
13. Ya. I. Zhitomirskii, “Uniqueness classes for solutions of the Cauchy problem for linear equations with rapidly increasing coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1159–1178  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 1109–1129
14. Ya. I. Zhitomirskii, “Uniqueness classes of solutions of the Cauchy problem for linear equations with increasing coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967),  763–782  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:4 (1967), 737–756
1966
15. Ya. I. Zhitomirskii, “Exact classes of uniqueness of solution of the Cauchy problem for equations of second order”, Dokl. Akad. Nauk SSSR, 171:1 (1966),  29–32  mathnet  mathscinet  zmath
16. V. M. Borok, Ya. I. Zhitomirskii, “Stability of the correctness classes for the Cauchy problem for an equation correct in the sense of Petrovskii”, Dokl. Akad. Nauk SSSR, 167:3 (1966),  495–498  mathnet  mathscinet  zmath
17. V. M. Borok, Ya. I. Zhitomirskii, “The Cauchy problem for equations of odd order which are correct in the sense of I. G. Petrovskii”, Izv. Akad. Nauk SSSR Ser. Mat., 30:5 (1966),  1133–1146  mathnet  mathscinet  zmath
18. V. M. Borok, Ya. I. Zhitomirskii, “Fundamental solution of problems which are correct in the sense of I. G. Petrovskii”, Izv. Akad. Nauk SSSR Ser. Mat., 30:4 (1966),  951–968  mathnet  mathscinet  zmath
19. Ya. I. Zhitomirskii, “Classes of uniqueness for solution of the Cauchy problem”, Uspekhi Mat. Nauk, 21:5(131) (1966),  269–270  mathnet  mathscinet
1961
20. Ya. I. Zhitomirskii, “On a theorem of Liouville type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 1,  66–76  mathnet  mathscinet  zmath
1960
21. Ya. I. Zhitomirskii, “A condition for the correctness of the Cauchy problem for linear systems of partial differential equations with variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 4,  79–88  mathnet  mathscinet  zmath
1959
22. Ya. I. Zhitomirskii, “The Cauchy problem for certain types of systems, parabolic in the sense of G. E. Shilov, of linear partial differential equations with variable coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 23:6 (1959),  925–932  mathnet  mathscinet  zmath
23. Ya. I. Zhitomirskii, “Cauchy's problem for parabolic systems of linear partial differential equations with increasing coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 1,  55–74  mathnet  mathscinet  zmath
1957
24. Ya. I. Zhitomirskii, “Cauchy problem for a second degree parabolic equation with variable coefficients”, Dokl. Akad. Nauk SSSR, 116:6 (1957),  913–916  mathnet  mathscinet
1955
25. Ya. I. Zhitomirskii, “Cauchy's problem for systems of linear partial differential equations with differential operators of Bessel type”, Mat. Sb. (N.S.), 36(78):2 (1955),  299–310  mathnet  mathscinet  zmath
1952
26. Ya. I. Zhitomirskii, “On the convergence of certain numerical series”, Uspekhi Mat. Nauk, 7:4(50) (1952),  153–156  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019